CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
High attack rate in a Tong Lau house outbreak of COVID-19 with subdivided units in Hong Kong 期刊论文
INTERFACE FOCUS, 2022, 卷号: 12, 期号: 2, 页码: 11
Authors:  Wang, Qun;  Lung, David Christopher;  Chan, Pak-To;  Jia, Wei;  Dung, Chung-Hin;  Miao, Te;  Huang, Jianxiang;  Chen, Wenzhao;  Wang, Zixuan;  Leung, Kai-Ming;  Xu, Pengcheng;  Lin, Zhang;  Wong, Daniel;  Tse, Herman;  Wong, Sally Cheuk Ying;  Choi, Garnet Kwan-Yue;  To, Kelvin Kai-Wang;  Cheng, Vincent Chi-Chung;  Yuen, Kwok-Yung;  Li, Yuguo
Favorite  |  View/Download:42/0  |  Submit date:2022/04/02
COVID-19  SARS-CoV-2  poor housing  drainage system  building ventilation  
Integration of third-party platforms: Does it really hurt them? 期刊论文
INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, 2021, 卷号: 234, 页码: 22
Authors:  Zhou, Xiaoyang;  Chen, Kexin;  Wen, Haoyu;  Lin, Jun;  Zhang, Kai;  Tian, Xin;  Wang, Shouyang;  Lev, Benjamin
Favorite  |  View/Download:42/0  |  Submit date:2021/06/01
Platform competition  Platform integration  Stackelberg game  Commission rate decision  Service differentiation  
全球价值链研究综述及前景展望 期刊论文
系统工程理论与实践, 2020, 卷号: 40.0, 期号: 008, 页码: 1961-1976
Authors:  杨翠红;  田开兰;  高翔;  张俊荣
Favorite  |  View/Download:52/0  |  Submit date:2021/01/14
全球价值链  异质性  产业转移与升级  贸易摩擦  环境责任  
"Brain Connectivity Deviates by Sex and Hemisphere in the First Episode of Schizophrenia"A Route to the Genetic Basis of Language and Psychosis? 期刊论文
SCHIZOPHRENIA BULLETIN, 2019, 卷号: 45, 期号: 2, 页码: 484-494
Authors:  Wang, Qiang;  Zhang, Jie;  Liu, Zhaowen;  Crow, Tim J.;  Zhang, Kai;  Palaniyappan, Lena;  Li, Mingli;  Zhao, Liansheng;  Li, Xiaojing;  Deng, Wei;  Guo, Wanjun;  Ma, Xiaohong;  Cheng, Wei;  Ma, Liang;  Wan, Lin;  Lu, Guangming;  Liu, Zhening;  Wang, Jijun;  Feng, Jianfeng;  Li, Tao
Favorite  |  View/Download:75/0  |  Submit date:2020/01/10
resting-state fMRI  whole-brain functional connectivity analysis  sex-effect  lateralization  language  PCDH11XY  sexual selection  
A Probabilistic Method for Estimating the Sharing of Identity by Descent for Populations with Migration 期刊论文
IEEE-ACM TRANSACTIONS ON COMPUTATIONAL BIOLOGY AND BIOINFORMATICS, 2016, 卷号: 13, 期号: 2, 页码: 281-290
Authors:  Ni, Xumin;  Guo, Wei;  Yuan, Kai;  Yang, Xiong;  Ma, Zhiming;  Xu, Shuhua;  Zhang, Shihua
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
Population genetics  identity by descent  probabilistic method  Markov process  
Mixed H-2/H-infinity Control for Linear Infinite-Dimensional Systems 期刊论文
INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS, 2016, 卷号: 14, 期号: 1, 页码: 128-139
Authors:  Wu, Kai-Ning;  Guo, Baozhu;  Zhang, Weihai;  Chen, Bor-Sen
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Infinite-dimensional systems  mixed H-2/H-infinity control  Riccati equations  observer-based output feedback  
Effective algorithms for computing triangular operator in Schubert calculus 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2015, 卷号: 10, 期号: 1, 页码: 221-237
Authors:  Zhang Kai;  Zhang Jiachuan;  Duan Haibao;  Li Jingzhi
Favorite  |  View/Download:38/0  |  Submit date:2021/01/14
Triangular operator  Schubert calculus  parallel algorithm  central binomial coefficient  
Androgen Receptor CAG Repeat Length and Risk of Biliary Tract Cancer and Stones 期刊论文
CANCER EPIDEMIOLOGY BIOMARKERS & PREVENTION, 2010, 卷号: 19, 期号: 3, 页码: 787-793
Authors:  Meyer, Tamra E.;  O'Brien, Thomas G.;  Andreotti, Gabriella;  Yu, Kai;  Li, Qizhai;  Gao, Yu-Tang;  Rashid, Asif;  Shen, Ming-Chang;  Wang, Bing-Sheng;  Han, Tian-Quan;  Zhang, Bai-He;  Niwa, Shelley;  Fraumeni, Joseph F., Jr.;  Hsing, Ann W.
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Approaches for Evaluating Rare Polymorphisms in Genetic Association Studies 期刊论文
HUMAN HEREDITY, 2010, 卷号: 69, 期号: 4, 页码: 219-228
Authors:  Li, Qizhai;  Zhang, Hong;  Yu, Kai
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
Association test  CDRV  Rare polymorphisms  
One dimensional stochastic differential equations with distributional drifts 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 3, 页码: 501-512
Authors:  He, Kai;  Zhang, Xi-cheng
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
strong solution  stochastic homeomorphism flows  Dirichlet process  distributional drift